I'm home from NY and sitting here with a clay mask on my face. I think flying makes my face itch. I don't feel like Im seeing ANY progress. If anything, I feel like my face is just the same or worse than when I started. I'll take photos tomorrow. Still on the 60mg/day that the Dr. upped me to but not noticing any real difference yet. It's only been 4 days at that dose though. I don't know if I can take 4 more months of this. If I'm not showing any progress in 4 more weeks it may be time to rethink this whole Accutane thing.
I just took week 4 pictures and compared them with the week 3 pics. I am definitely worse this week than last. Take a look for yourself. This is quite depressing. I really didn't think my skin could get any worse and it just keeps proving me wrong. Maybe this is due to the higher dose that Ive been on now for 5 days. Who knows? Im sure Im going to have some pretty major scarring after all is said and done. I cant imagine when or if that "done" thing will ever even happen. I'm going to try my best to hide for the next few weeks. Ugh!
I got the results of my blood work today and my Calcium levels are high. The Dr. said not to worry and that she would do a hormone level check on our next visit just in case. DONT WORRY!?! I just read on the internet that elevated calcium is linked to cancer. One stat that I read said 10-20% of breast cancer patients have elevated calcium. So my skin clears and then I get cancer. Great. Ok, Im being dramatic. I think maybe the calcium is high because of the Accutane. I'm sure all is fine in zitopia.